# SDR CKSA96357

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: 3765200504
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  NR 4 PYLON TO BE REPLACED.  INSTALLED NR 4 PYLON IAW DC-8 MM 54-40-0 AND SRM 51-1-20D, 51-3-0 AND DAC DRAWING NR 5765901, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 81964.
